Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 568202, 13 pages
Research Article

Weighted Estimates for Commutators of -Dimensional Rough Hardy Operators

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 3 December 2012; Revised 21 January 2013; Accepted 5 February 2013

Academic Editor: Lars Diening

Copyright © 2013 Zhuanxi Ren and Shuangping Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qing Yan Wu, Ling Mi, and Zun Wei Fu, “Boundedness of -Adic Hardy Operators and Their Commutators on -Adic Central Morrey and BMO Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar